# SDR 96ZZZX2030

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Elevate MRO, LLC, repair station K5SR339N
- Aircraft: N193L
- Make and model: Beech 95-B55
- Aircraft serial: TC1055
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock
- Condition: Low Tension
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN TIRE WAS SKIDDED ON RUNWAY TO THE POINT OF TIRE FAILURE.  LEFT MAIN GEAR THEN COLLAPSED.  INVESTIGATION REVEALED LANDING GEAR DOWNLOCK TENSION WAS 15-20 POUNDS.  BEECHCRAFT SM REQUIRES DOWNLOCK TENSION TO BE 45-65 POUNDS.  IT IS SUPPOSED THE ADDITIONAL LOADS IMPOSED BY THE TIRE FAILURE CAUSED THE DOWNLOCK TO MOVE OVER CENTER DUE TO THE LOW DOWNLOCK TENSION.
